# SDR ASAA2014022006896

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,205 hours, 8,634 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  RAN NR 1 ENGINE FOR 10 MIN, AMM 71-00-00-800-808-FOO.  NO LEAKS FOUND. REPLACED NR 1 IDG PUSH TO VENT VALVE REF TASK 24-11-00-700-804 AND IDG SERVICE FITTING REF CMM 24-11-85.
